# SDR SWAA2022022521632

- Difficulty date: November 9, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 41,529 hours, 24,618 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD ENTRY DOOR SURROUND FRAME STA 303.9 STR 17L WL 208 (MARKED) / CORROSION ON FWD ENTRY DOOR SURROUND FRAME BS 303.9 STR 17L WL 208 FOUND TO BE OUT OF LIMITS PER SRM 53-00-07-1A-1 REWORKED AREA PER EA 1-753-33692 REV IR AND ATS ER 18-05340 REV IR
